A NOTE ON THE OPTIMALITY OF THE RATIONAL EXPECTATIONS HYPOTHESIS

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)341-347
Number of pages7
JournalAustralian Economic Papers
Volume30
Issue number57
DOIs
Publication statusPublished - 1991 Jan 1

Fingerprint

Optimality
Rational expectations
Expectations hypothesis

All Science Journal Classification (ASJC) codes

  • Economics, Econometrics and Finance(all)

Cite this

@article{545f642027a64c32b09a99a7c634c291,
title = "A NOTE ON THE OPTIMALITY OF THE RATIONAL EXPECTATIONS HYPOTHESIS",
author = "Jinook Jeong",
year = "1991",
month = "1",
day = "1",
doi = "10.1111/j.1467-8454.1991.tb00550.x",
language = "English",
volume = "30",
pages = "341--347",
journal = "Australian Economic Papers",
issn = "0004-900X",
publisher = "Wiley-Blackwell",
number = "57",

}

A NOTE ON THE OPTIMALITY OF THE RATIONAL EXPECTATIONS HYPOTHESIS. / Jeong, Jinook.

In: Australian Economic Papers, Vol. 30, No. 57, 01.01.1991, p. 341-347.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A NOTE ON THE OPTIMALITY OF THE RATIONAL EXPECTATIONS HYPOTHESIS

AU - Jeong, Jinook

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=84981843826&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84981843826&partnerID=8YFLogxK

U2 - 10.1111/j.1467-8454.1991.tb00550.x

DO - 10.1111/j.1467-8454.1991.tb00550.x

M3 - Article

AN - SCOPUS:84981843826

VL - 30

SP - 341

EP - 347

JO - Australian Economic Papers

JF - Australian Economic Papers

SN - 0004-900X

IS - 57

ER -